Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have stomach pain before meals, subsides after eating. Taken omeprasole, ranitidine. Discontinuation of medicine reverts

Good day doctors, i've consulting to two local doctors here in the city. My concern is in my stomach that every before meal i feel pain but when i eat the pain heal for a bit, they say that im an acidic person. Ive been taking omeprasole for quite sometime but when i stop taking the med the pain in my stomach comes back again. I tried also ranitidine but that wont do a lot. Please do help regarding my concern docs. Thanks in advance.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that you are having hyper acidity and gastritis.
You may require change of your food habit.
Avoid fried, chillies and junk food totally.
Take more milk, buttermilk, curd etc.
Take less food but take frequently to avoid effect of acid on stomach.
Avoid stress.
You can continue with Omiprazloe.
Ok and take care.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor